Hiroshima Mathematical Journal

On transversely flat conformal foliations with good measures. II

Taro Asuke

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 28, Number 3 (1998), 523-525.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206126681

Digital Object Identifier
doi:10.32917/hmj/1206126681

Mathematical Reviews number (MathSciNet)
MR1657497

Zentralblatt MATH identifier
0932.53023

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 53A30: Conformal differential geometry 57R30: Foliations; geometric theory

Citation

Asuke, Taro. On transversely flat conformal foliations with good measures. II. Hiroshima Math. J. 28 (1998), no. 3, 523--525. doi:10.32917/hmj/1206126681. https://projecteuclid.org/euclid.hmj/1206126681


Export citation

References

  • [1] T. Asuke, On transversely flat conformal foliations with good measures, Trans. Amer. Math. Soc. 348 (1996), 1939-1958.
  • [2] J. Ferrand, The action of conformal transformations on a Riemannian manifold, Math. Ann. 304 (1996), 277-291.
  • [3] P. Molino, Riemannian Foliations, Progress in Mathematics, vol. 73, Birkhauser, 1988.

See also

  • Part I: Taro Asuke. On transversely flat conformal foliations with good measures. I. Trans. Amer. Math. Soc. vol. 348, (1996), no. 5, pp. 1939--1958.